Arkiv för Matematik

  • Ark. Mat.
  • Volume 41, Number 1 (2003), 165-202.

Factorization of generalized theta functions in the reducible case

Xiaotao Sun

Full-text: Open access


This research was done during a visit to Universität Essen supported by DFG Forschergruppe Arithmetik und Geometrie and a grant NFSC10025103 of China.

Article information

Ark. Mat., Volume 41, Number 1 (2003), 165-202.

Received: 26 February 2001
Revised: 27 January 2002
First available in Project Euclid: 31 January 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

2003 © Institut Mittag-Leffler


Sun, Xiaotao. Factorization of generalized theta functions in the reducible case. Ark. Mat. 41 (2003), no. 1, 165--202. doi:10.1007/BF02384574.

Export citation


  • Beauville, A., Vector bundles on curves and generalized theta functions: recent results and open problems, in Current Topics in Complex Algebraic Geometry (Berkeley, Calif., 1992/93) (Clemens, H. and Kollár, J., eds.), Math. Sci. Res. Inst. Publ. 28, pp. 17–33, Cambridge Univ. Press, Cambridge, 1995.
  • Bhosle, U., Vector bundles on curves with many components, Proc. London Math. Soc. 79 (1999), 81–106.
  • Daskalopoulos, G. and Wentworth, R., Local degeneration of the moduli space of vector bundles and factorization of rank two theta functions. I, Math. Ann. 297 (1993), 417–466.
  • Daskalopoulos, G. and Wentworth, R., Factorization of rank two theta functions. II: Proof of the Verlinde formula, Math. Ann. 304 (1996), 21–51.
  • Faltings, G., Moduli-stacks for bundles on semistable curves, Math. Ann. 304 (1996), 489–515.
  • Nagaraj, D. S. and Seshadri, C. S., Degenerations of the moduli spaces of vector bundles on curves I, Proc. Indian Acad. Sci. Math. Sci. 107 (1997), 101–137.
  • Narasimhan, M. S. and Ramadas, T. R., Factorisation of generalised theta functions I, Invent. Math. 114 (1993), 565–623.
  • Newstead, P. E., Introduction to Moduli Problems and Orbit Spaces, Tata Institute of Fundamental Research Lectures on Math. and Phys. 51, Narosa, New Delhi, 1978.
  • Seshadri, C. S., Fibrés vectoriels sur les courbes algébriques, Astérisque 96, Soc. Math. France, Paris, 1982.
  • Sun, X., Degeneration of moduli spaces and generalized theta functions, J. Algebraic Geom. 9 (2000), 459–527.
  • Swan, R. G., On seminormality, J. Algebra 67 (1980), 210–229.